# SDR IPXA09557347

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 3350 · Emergency Lighting
- Part: Annunciator
- Part number: BCREF6199
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ARMED/UNARMED ANNUNCIATOR LIGHT INOP.  REPLACED UNARMED IND LIGHT ASSY IAW MM 33-51-08-4.  OPS CHECK GOOD.
